# SDR REXA97275

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 712
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 23079005
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

AMPS AND VOLTS FLUCTUATING AMPS PLUS/MINUS 100 VOLTS TO 30 LEFT AND RIGHT GEN CAP BLINK ON AND OFF.  REPLACED RIGHT GEN LINE CONTACTOR AND RIGHT GEN.  PARALLELED LEFT AND RIGHT GCU'S.  (M)
